# SDR SWAA2025100310716

- Difficulty date: September 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP AFT FACE OF FRAME LOCATED STA 400 STR 26L FWD CARGO COMPARTMENT.  REPLACED ANGLE - CLIP LOC. ON AFT FACE OF FRAME LOCATED STA 400 STR 26L FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02 AND DWG 143A7505; SHEET 123 AND 124 REV-.
